# SDR 97ZZZX3883

- Difficulty date: July 28, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N36020
- Make and model: Tcraft BL65
- Aircraft serial: 2985
- Engine: Lyc O145B2
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Valve Seat
- Part number: 45433
- Condition: Failed
- Location: Cyl Intake
- Part time: 675 hours
- Component: 45414
- Stage of operation: NR
- Nature of condition: R
- Precautionary procedure: O

## Discrepancy

INTAKE VALVE SEAT DROPPED OUT OF CYLINDER HEAD.  NO DAMAGE TO ENGINE.  PARTIAL LOSS OF POWER.
